Wednesday, July 30, 2014

Wednesday, July 27, 2011 Chris, Community Member, asks

Q: I had a heart attack aprox. 1 1/2 years ago.. I'm on Crestor ASA ..the crestor is causing severe heart burn.. is there anything else that I can take besides Crestor?

the crestor I'm taking is causing severe heart burn.. what else is there to take beside this drug?
Answer This
Answers (1)
7/29/11 12:27pm

Hi Chris,

 

Two good resources to outline your options would be your doctor and pharmacist. I recommend asking them to explain the pros and cons of your choices so you can decide what's best for you.

 

All the best,

Lisa Nelson RD

How to Lower Cholesterol in 8 Simple Steps

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Chris, Community Member— Last Modified: 07/29/11, First Published: 07/27/11